Nonlinear responses of a magnetoelastic beam in a step-pulsed magnetic field


NONLINEAR DYNAMICS, vol.45, pp.171-182, 2006 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45
  • Publication Date: 2006
  • Doi Number: 10.1007/s11071-006-2426-2
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.171-182
  • Gazi University Affiliated: No


A theoretical study is carried out on the dynamics of a magnetoelastic beam being in a step-pulsed magnetic field. For this aim, the magnetic potential and elastic energies are determined for the beam and partial differential equations are established according to Hamilton's principle. It is proven that the magnetoelastic beam can give a variety of complex behavior in the case of step-pulsed field excitations. An intermediate regime of two-well chaos is observed. Theoretical findings were found to be in a good agreement with the experimental results for the specific system parameters.